MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/70MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/70MM; SCREW, FIXATION, BONE
Model Number 02.127.170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code:: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal of one (1) 3.5mm locking compression plate (lcp) proximal tibia plate low bend holes, three (3) cortex screw self-tapping, four (4) variable angle locking screw, stardrive recess, self-tapping and three (3) cannulated screw partially threaded due to infection.There were no fragments generated.There was no surgical delay.The procedure was successfully completed with no issues.Patient status is unknown.This report is for one (1) 3.5mm variable angle locking screw.This is report 8 of 11 for complaint (b)(4).

Brand Name
3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/70MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8258697
Report Number2939274-2019-55915
Device Sequence Number11229286
Product Code HWC
UDI-Device Identifier10886982043368
UDI-Public(01)10886982043368
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.170
Device Catalogue Number02.127.170
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2018
Initial Report FDA Received Date01/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR